Study of a logistic equation with local and non-local reaction terms
Figueiredo, Giovany M.
Pimenta, Marcos T. O. [UNESP]
Título da Revista
ISSN da Revista
Título de Volume
We examine a logistic equation with local and non-local reaction terms both for time dependent and steady-state problems. Mainly, we use bifurcation and monotonicity methods to prove the existence of positive solutions for the steady-state equation and sub-supersolution method for the long time behavior for the time dependent problem. The results depend strongly on the size and sign of the parameters on the local and non-local terms.
Bifurcation methods, Local and non-local terms, Logistic equation
Topological Methods in Nonlinear Analysis, v. 47, n. 2, p. 693-713, 2016.